# SDR AU960939

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW125B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Oil Seal
- Part number: 3022375
- Condition: Damaged
- Location: Turbine Eng. Acc
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE DRIVEN HYDRAULIC PUMP DRIVE SEAL LEAKING - PARTIAL LOSS OF ENGINE OIL
